Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login
Visit old site
Home Print this page Email this page Small font size Default font size Increase font size
Users Online: 290

  Article Access Statistics

Year : 2012 | Volume:  4 | Issue Number:  12 | Page:  662-664


Oligodontia with taurodontism in monozygous twins
Kandagal V Suresh, Bilahari N, Shenai Prashanth, Chatra Laxmikanth, Pramod R C, Ashir K R

Number of times this article was viewed 1369
Number of times this article has been printed  from the site 42
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal